Open Access
June 2004 Modular Invariance Characteristic Numbers and η Invariants
Fei Han, Weiping Zhang
J. Differential Geom. 67(2): 257-288 (June 2004). DOI: 10.4310/jdg/1102536202


We extend the “miraculous cancellation” formulas of Alvarez–Gaumé, Witten and Kefeng Liu to a twisted version where an extra complex line bundle is involved. We apply our result to discuss intrinsic relations between the higher dimensional Rokhlin type congruences due to Ochanine, Finashin and Zhang. In particular, an analytic proof of the Finashin congruence is given.


Download Citation

Fei Han. Weiping Zhang. "Modular Invariance Characteristic Numbers and η Invariants." J. Differential Geom. 67 (2) 257 - 288, June 2004.


Published: June 2004
First available in Project Euclid: 8 December 2004

MathSciNet: MR2153079
Digital Object Identifier: 10.4310/jdg/1102536202

Rights: Copyright © 2004 Lehigh University

Vol.67 • No. 2 • June 2004
Back to Top